Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Subharmonic functions and minimal surfaces


Authors: E. F. Beckenbach and Tibor Radó
Journal: Trans. Amer. Math. Soc. 35 (1933), 648-661
MSC: Primary 31A05; Secondary 53A10
MathSciNet review: 1501707
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A05, 53A10

Retrieve articles in all journals with MSC: 31A05, 53A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501707-8
PII: S 0002-9947(1933)1501707-8
Article copyright: © Copyright 1933 American Mathematical Society